# SDR SWAA2025040804267

- Difficulty date: March 11, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zon E200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 FLOORBEAM HAS CORROSION ON UPPER SURFACE AT RBL 21;22;36;39; WL208.<[01] REPAIRED PER EA#25-153-00701  EA-GENERAL' REPAIR REFERENCE IS SELECTED;[02] VERIFIED RII ITEMS COMPLETE;[03] VERIFIED
